Nonlinear stability of pulse solutions for the discrete FitzHugh-Nagumo equation with infinite-range interactions release_vk6clkco3fbu3i2xunm4zsrlty

by Willem M. Schouten-Straatman, Hermen Jan Hupkes

Published in Discrete and Continuous Dynamical Systems. Series A by American Institute of Mathematical Sciences (AIMS).

2019   Volume 39, p5017-5083

Archived Files and Locations

application/pdf  808.6 kB
file_72jdu3dytbhmxotf6sn276q67i (webarchive) (web)
Read Archived PDF
Type  article-journal
Stage   published
Year   2019
Language   en ?
Container Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  1078-0947
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: fd17af2c-0537-4171-b19c-4f287a6a724f